# SDR AUS20020765

- Difficulty date: July 24, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Condition: Deteriorated
- Location: Aircraft Fuel Di
- Component: Aircraft Fuel Di
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLEXIBLE FUEL LINE CONNECTORS PERISHED.
